# SDR AALA202207197124

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR SUPPORT STRUCTURE AT STA 540 BETWEEN BUTT LINE 0 - RIGHT BUTT LINE 24.75 CRACKED. REMOVED, FABRICATED NEW, TREATED PRIMED AND INSTALLED FLOOR SUPPORT PER SRM 51-40-02.
